Modification of Pickands' dependence function for ordered bivariate extreme value distribution

Adam, M. Bakri and Tawn, Jonathan Angus (2011) Modification of Pickands' dependence function for ordered bivariate extreme value distribution. Communications in Statistics - Theory and Methods, 40 (9). pp. 1687-1700. ISSN 0361-0926

Full text not available from this repository.

Abstract

We study the characteristics of the Pickands' dependence function for bivariate extreme distribution for minima, BEVM, when considering the stochastics ordering of the two variables, X < Y. The existing Pickand's dependence function terminologies and theories are modified to suit the dependence functions of extreme minimum cases. The main result is the introduction of the restricted logistic dependence function, A RL , and the restricted exponential function, V RL (x, y).

Item Type:
Journal Article
Journal or Publication Title:
Communications in Statistics - Theory and Methods
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
76765
Deposited By:
Deposited On:
23 Nov 2015 12:16
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jul 2020 02:26